# SDR SWAA021197

- Difficulty date: May 30, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 47,225 hours, 45,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER TIE CLIPS CRACKED (2 EA) AT BS 787, STR 21R AND BS 727E, STR 25R.  REMOVED AND REPLACED TIE CLIPS PER SRM.
